MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/05/2025, a sales representative reported via phone that an ar-2324kpct peek knotless swivelock suture anchor had the shuttle suture link broken due to the knotless mechanism not smoothly shuttling through.The broken suture was removed from the patient.Due to the issue, there was a one-minute delay, and an ar-2324pslc was used to complete the case.This was discovered during a rotator cuff repair procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21409579
Report Number1220246-2025-00525
Device Sequence Number15788984
Product Code MAI
UDI-Device Identifier00888867351141
UDI-Public(01)00888867351141(11)240619(17)290531(10)15276044
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE
Device Catalogue NumberAR-2324KPCT
Device Lot Number15276044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown